# SDR IPXA2020092460595

- Difficulty date: September 24, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- Aircraft time: 34,433 hours, 23,896 cycles
- Engine: Pwa PW2040
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 144N536152
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG 3 MAIN CARGO COMPT LOWER RIGHT FLOORBOARD AT STA 1060-1100 UPPER FRONT END IS BENT UPWARDS.  DOT NR 47-37 FABBED PANEL AT STA 1060-1100 FRONT 5024 N 40000155-G, BATCH 3546253, PER SREO B757-5320-9692-K.
